Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 10

All articles in this issue are freely accessible.

Higher homotopy commutativity of $H$-spaces and the permuto-associahedra
Yutaka Hemmi and Yusuke Kawamoto.
Trans. Amer. Math. Soc. 356 (2004), 3823-3839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058507
Latroids and their representation by codes over modules
Dirk Vertigan.
Trans. Amer. Math. Soc. 356 (2004), 3841-3868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058508
Quantum deformations of fundamental groups of oriented $3$-manifolds
Uwe Kaiser.
Trans. Amer. Math. Soc. 356 (2004), 3869-3880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058509
The Deligne complex for the four-strand braid group
Ruth Charney.
Trans. Amer. Math. Soc. 356 (2004), 3881-3897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058510
Surface superconductivity in $3$ dimensions
Xing-Bin Pan.
Trans. Amer. Math. Soc. 356 (2004), 3899-3937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058511
Identities of graded algebras and codimension growth
Yu. A. Bahturin and M. V. Zaicev.
Trans. Amer. Math. Soc. 356 (2004), 3939-3950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058512
When does the subadditivity theorem for multiplier ideals hold?
Shunsuke Takagi and Kei-ichi Watanabe.
Trans. Amer. Math. Soc. 356 (2004), 3951-3961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058513
A modified Brauer algebra as centralizer algebra of the unitary group
Alberto Elduque.
Trans. Amer. Math. Soc. 356 (2004), 3963-3983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058514
On the asymptotic behavior of a complete bounded minimal surface in $\mathbb{R}^{3}$
Francisco Martín and Santiago Morales.
Trans. Amer. Math. Soc. 356 (2004), 3985-3994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058515
Flat holomorphic connections on principal bundles over a projective manifold
Indranil Biswas and S. Subramanian.
Trans. Amer. Math. Soc. 356 (2004), 3995-4018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058516
Quadratic forms and Pfister neighbors in characteristic 2
Detlev W. Hoffmann and Ahmed Laghribi.
Trans. Amer. Math. Soc. 356 (2004), 4019-4053
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058517
Conservation laws for a class of third order evolutionary differential systems
Sung Ho Wang.
Trans. Amer. Math. Soc. 356 (2004), 4055-4073
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058518
Homotopy groups of $K$-contact toric manifolds
Eugene Lerman.
Trans. Amer. Math. Soc. 356 (2004), 4075-4083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058839
Green’s functions for elliptic and parabolic equations with random coefficients II
Joseph G. Conlon.
Trans. Amer. Math. Soc. 356 (2004), 4085-4142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058840
On the classification of full factors of type III
Dimitri Shlyakhtenko.
Trans. Amer. Math. Soc. 356 (2004), 4143-4159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058841
Dual Radon transforms on affine Grassmann manifolds
Fulton B. Gonzalez and Tomoyuki Kakehi.
Trans. Amer. Math. Soc. 356 (2004), 4161-4180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058842
Varieties of tori and Cartan subalgebras of restricted Lie algebras
Rolf Farnsteiner.
Trans. Amer. Math. Soc. 356 (2004), 4181-4236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058843
Elliptic Apostol sums and their reciprocity laws
Shinji Fukuhara and Noriko Yui.
Trans. Amer. Math. Soc. 356 (2004), 4237-4254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2058844